# SDR CA970731030

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Flex Line
- Part number: SA7670006149
- Condition: Rptured
- Location: Nr2 Hyd System
- Part time: 28,718 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

(CAN) DURING CRUISE THE PILOT NOTED A LOSS OF THE NR2 GREEN HYDRAULIC SYSTEM FLUID. ALTERNATE GEAR EXTENSION CARRIED OUT. INSPECTION FOUND THE NR2 DOWN LOCK JACK FLEX LINE HAD RUPTURED NEAR THE END FITTING.
